Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
msbear

Questions about the after accutane effects?

I just finished taking accutane and I have only taken it for 2 months but I've been feeling constant nausea and dull pain around my stomach, legs, and back is that normal ? even after I am off of it ? Did this happen to anyone else ?

Share this post


Link to post
Share on other sites

if it lasts for more than a few days tell your dermatologist about it. People hear can't really know what you're really describing. I'm guessing english isn't your first language?

Share this post


Link to post
Share on other sites

I'm saying that I have been having nausea and pain all over even after I am off of accutane, and wondering if it is normal ? or if it has happen to anyone else.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×